# SDR CALA2017112504210

- Difficulty date: November 25, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 54,641 hours, 18,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15C AFT AISLE EMERGENCY LIGHT LENS IS MISSING EPL LENS MISSING IS THE RED AT ROW 15C. LIGHT IS STILL OPERATION AL AT THIS TIME.  INSTALLED NEW RED EPL LENS AT SEAT 15C PER VMM 25-22-55. NO FURTHER DEFECTS.
